PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



On iterative solution of non-linear equation

O Ogbereyivwe, O Izevbizua

Abstract




In solving non – linear equations by iterative method, Ohirhian (1994), (2005) [4],[5] developed a new algorithm based on cubic interpolation for solving non- linear equations of degree 1 to 3. The algorithm was found to be faster than the Regular falsi and the Newton Raphason method. This paper extend the algorithm to solving non linear equations of degree n by deriving a general formular, also some of the iteration procedures are reviewed for ease in computation.

Journal of the Nigerian Association of Mathematical Physics Vol. 10 2006: pp. 611-615



http://dx.doi.org/10.4314/jonamp.v10i1.40186
AJOL African Journals Online